DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/6914

Title: Ratliff-Rush filtration, regularity and depth of higher associated graded modules: Part I
Authors: PUTHENPURAKAL, TJ
Keywords: hilbert coefficients
local cohomology
normal ideals
rings
algebras
Issue Date: 2007
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 208(1), 159-176
Abstract: In this paper we introduce a new technique to study associated graded modules. Let (A, m) be a Noetherian local ring with depth A >= 2. Our techniques give a necessary and sufficient condition for depth G(m)n (A) >= 2 for all n >> 0. Other applications are also included; most notable is an upper bound regarding the Ratliff-Rush filtration. (c) 2005
URI: http://dx.doi.org/10.1016/j.jpaa.2005.12.004
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6914
http://hdl.handle.net/10054/6914
ISSN: 0022-4049
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback